# SDR IPXA2020101061145

- Difficulty date: September 27, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 75,162 hours, 16,351 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Part number: 491B1330033001
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C NR 2 ENGINE LT T/R FWD CASCADE FRAME SUPPORT ANGLE CRACKED AT 9 O`CLOCK POSITION.  REPLACED CRACKED ANGLE AT NR 2 ENGINE LT T/R FWD FRAME SUPPORT, IAW SRM 51-31-01 (MINOR).
